[QUOTE=Lori McCormick]”but the sxs of CIDP increasing.”
What does sxs mean? Do you really think that the disease is worsening that is why I needed an increase in IVIG.
Thanks for your response.
Sorry, in the medical field (I am an RN) the word symptoms is abbreviated “sxs”.
Yes, I do believe — based on my medical experience and personal experience that your symptoms have increased, therefore necessitating an increase in IVIG dosing. I did “better” on my previous dose for several years, it wasn’t until recently that we increased the dose and my clinical exam after 2 months of increased dose was much better (fewer sxs such as neuropathies, & weakness, got stronger, better reflexes, etc.).
I am also basing it primarily on exactly what you said in your post:
[quote]My doctor has recently increase my infusions to 80 g every two weeks after my symptoms started to worsen. [/quote][/COLOR]
I have heard of the body building a tolerance to IVIG infusions in relation to side effects diminishing, but never regarding effectiveness of the drug for symptomatic control. Unless, I suppose you have had a sudden HUGE weight loss or gain (i.e. at least 50+ pounds).
Have you done better on the increased dose of IVIG? What brand of IVIG do you receive? Have you had any recent brand changes?